# SDR 9717219993

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUING LINE MAINTENANCE INSPECTION, FOUND AFT OVERWING EMERGENCY EXIT LIGHT AND EMERGENCY LIGHTS BETWEEN ROWS 14 THROUGH 17 ON RIGHT SIDE INOPERATIVE.  REPLACED BATTERIES AT ROW 12.  OPERATIONAL CHECK NORMAL.
